MAUDE Adverse Event Report: LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

LUMENIS LTD VERSACUT; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number 0637-245-01
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a holmium laser enucleation of the prostate, the versacut blade broke off.The fragment was completely recovered from the patient s body.There was no patient adverse effect due to the blade break.It was noted that there were no abnormalities identified in the appearance of the versacut prior to the procedure.

Brand Name
VERSACUT
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
LUMENIS LTD
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LUMENIS LTD.
hakidma st 6
yokneam 20692 04
IS   2069204
Manufacturer Contact
alyson harris
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16544087
Report Number2124215-2023-11617
Device Sequence Number15050172
Product Code GCJ
UDI-Device Identifier07290109140681
UDI-Public07290109140681
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0637-245-01
Device Catalogue Number0637-245-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2023
Initial Report FDA Received Date03/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/23/2014
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown